# SDR DXTA2011052704593

- Difficulty date: May 27, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N933QS
- Make and model: Cessna 750
- Aircraft serial: 7500133
- Aircraft time: 9,682 hours, 5,940 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 315381
- Part serial: 0681
- Condition: Worn
- Location: Nlg
- Part time: 1,394 hours, 884 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, AT APPROX 50 KNOTS, A SEVERE VIBRATION DEVELOPED IN THE NOSE GEAR AND THE TAKEOFF WAS ABORTED.  R & R NOSE WHEELS IAW MM 32-41-01.  TORQUED, SERVICED AND SAFTIED AS REQUIRED.
